FamilyOTCFamilyOTCFamilyOTC

Motrin IB Liquid Gels, Ibuprofen 200 mg, Pain Reliever & Fever Reducer Minor Arthritis Pain, Muscular Aches, Headache, Menstrual Cramps & Backache, NSAID, 80 Ct

$14.42

Shipping calculated at checkout.
Out of stock
Vendor: MotrinSKU: C-5045158N/A
  • 80-count bottle of Motrin IB liquid gels with the NSAID ibuprofen pain reliever for fastacting, effective relief from minor aches and pains, to help you and your family take control of their pain
  • Motrin IB liquid gels temporarily reduce fever and relieve pain due to the common cold, headache, backache, toothache, menstrual cramps, and minor pain of arthritis
  • Each Motrin IB liquid gel contains 200 milligrams of the nonsteroidal anti-inflammatory drug (NSAID) ibuprofen, a pain relief medicine to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed. Take on today and get long-lasting, fast-acting pain relief with Motrin IB liquid gels
  • Adults and children 12 years and older, take one capsule every 4 to 6 hours while symptoms persist; if pain or fever does not respond to one capsule, two capsules may be used. Do not exceed 6 capsules in 24 hours unless directed by a doctor


Take control of your pain and temporarily reduce fevers with Motrin IB Liquid Gels that each contain 200 mg of the NSAID ibuprofen. These fast-acting pain reliever liquid gels temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold, while also providing temporary fever relief. Each Motrin IB Liquid Gel contains 200 milligrams of the nonsteroidal anti-inflammatory drug (NSAID) ibuprofen, a pain relief medicine that works fast to stop pain where it starts for powerful, effective relief. Adults and children 12 and older, take one caplet every 4 to 6 hours while symptoms persist; if pain or fever does not respond to one capsule, two capsules may be used. This site contains current product information and may differ from the information on the product packaging you may have.

Use this text to share information about your brand with your customers. Describe a product, share announcements, or welcome customers to your store.

Sunday,Monday,Tuesday,Wednesday,Thursday,Friday,Saturday
January,February,March,April,May,June,July,August,September,October,November,December
Not enough items available. Only [max] left.
Add to WishlistBrowse WishlistRemove Wishlist

Motrin IB Liquid Gels, Ibuprofen 200 mg, Pain Reliever & Fever Reducer Minor Arthritis Pain, Muscular Aches, Headache, Menstrual Cramps & Backache, NSAID, 80 Ct

$14.42